| Model Number |
M0067001210 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
10/01/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: the exact date is unknown; however, it was reported that the event occurred in (b)(6) 2016.The complainant was unable to report the device suspected lot number; therefore, the manufacture date and expiration date are unknown.Imdrf patient code e2330 captures the reportable event of pain.Imdrf impact code f08 captures the reportable event of readmission.
Event or Problem Description
Note: this report pertains to one of the four devices used in the same patient and procedure.It was reported to boston scientific corporation that an image ii, nephromax balloon, percutaneous access needle and 8/10 dilator sheath set were used during a percutaneous nephrolithotomy (pcnl) procedure performed in october 2016.The patient experienced pain and was readmitted.In the physician's assessment the event was not related to the imager ii and 8/10 dilator sheath set but was causally related to the procedure.In the physician's assessment the event was probably related to the nephromax balloon and percutaneous access needle but was causally related to the procedure.